Volume 2, Issue 4
Numerical Solutions to Bean's Critical-state Model for Type-II Superconductors

W. Wei & H.-M. Yin


Int. J. Numer. Anal. Mod., 2 (2005), pp. 479-488

Published online: 2005-02

Preview Purchase PDF 0 711
Export citation
  • Abstract

In this paper we study the numerical solution for an p-Laplacian type of evolution system H-t + del x [vertical bar del x H vertical bar(p-2) del x H] = F (x, t), p > 2 in two space dimensions. For large p this system is an approximation of Bean's critical-state model for type-II superconductors. By introducing suitable transformation, the system is equivalent to a nonlinear parabolic equation. For the nonlinear parabolic problem we obtain the numerical solution by combining approximation schemes for the linear equation and the nonlinear semigroup. The convergence and stability of the scheme are proved. Finally, a numerical experiment is presented.

  • Keywords

approximation of Bean's critical-state model numerical solutions

  • AMS Subject Headings

35Q60 35K50 65M60

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard